# SDR DL777020789

- Difficulty date: July 11, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 13,508 hours, 3,058 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

STATUS MSG LEFT EQUIP COOLING FAN.  PULLED AND SECURED EQUIP COOLING SUPPLY C/B P110 PANEL.  DISCONNECTED AND STOWED CONNECTOR DB21581.
